MAUDE Adverse Event Report: INTERVASCULAR SAS CARDIOROOT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS CARDIOROOT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEWROOT0032 - CARDIOROOT
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event date was set on (b)(6) 2021 as it was the day the damage was found.However, the parcel was in transit from (b)(6) 2021, therefore the event might have occurred between these two dates.It was reported that the product is available for investigation, it should be returned to intervascular for examination in the coming days.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 20m17.Trend performed on damaged packaging events for intergard products (which include cardioroot) showed since last 12 months an occurrence still in accordance with the maximum anticipated occurrence rate set in the product risk management file.According to the r&d department: the shipping boxes have been validated during transport tests according to ista or astmd4169 standard.The validation aimed to demonstrate the maintenance of the sterile barrier integrity in accordance with the iso11607-1 standard.Integrity was compliant during validations.Regarding the ¿finger perforation¿ test, it could be close to a ¿concentrated impact¿ test.As the involved shipping boxes are double grooved cardboard, the "concentrated impact" test is not applicable according to the astm standard.There is therefore no incompatibility between having validated shipping boxes and the fact that when applying localized pressure, there may be deterioration of the outer packaging.The investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
(b)(4).Upon delivery to the customer (distributor), product arrived in a damaged shipping box.According to the customer, the shipping cardboard had holes that unfortunately damaged the box of one of the two cardioroot products delivered in the same shipping box, no longer guaranteeing the sterility of the product and preventing the distributor from delivering it to end customers.The deliveryman told that the white boxes (shipping boxes) are not the most robust.According to him, they dig with a simple push of the thumb.The customer refused the whole delivery and could not tell which one of the two products is damaged.Therefore, another mdr is associated with the same event ((b)(4)).
 
Event or Problem Description
See initial mfr report 1640201-2021-00004, complaint # (b)(4).
 
Additional Manufacturer Narrative
Corrected data: in h6, following device evaluation, device code set as 1421 in the initial mdr is replaced by 1570.Additional manufacturer narrative: (10/213) the shipping cardboard with the two cardioroot products was received at intervascular and was inspected by the quality assurance manager for evaluation.Below are the main elements of the inspection results concerning complaint # (b)(4): "the product serial number: (b)(4) shows some damage to the box.It is non-compliant.Please note that after opening the product, neither the blister nor the lids are damaged.The cause is a damage, during transport, of the shipping box and the box of the product." (4308) the most likely cause of this event is an inappropriate handling of the shipment during transport.The product, as it was returned to intervascular, does not conform to the specification.Therefore, a non-conformity report has been initiated in order to take appropriate corrective actions if necessary.

Brand Name
CARDIOROOT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
MDR Report Key11284815
Report Number1640201-2021-00004
Device Sequence Number3843060
Product Code DSY
UDI-Device Identifier00384401013921
UDI-Public00384401013921
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2025
Device Model NumberHEWROOT0032 - CARDIOROOT
Device Catalogue NumberHEWROOT0032
Device Lot Number20M17
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2021
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1